# SDR AU970293

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Loose
- Location: Aileron
- Component: Socata, AILERON
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON BALANCE WEIGHT LOOSE - `POP' RIVETS MOVING
